MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 FOLEY STATLOCK ADLT FOR SIL CATHETER; STATLOCK DEVICE

C.R. BARD, INC. (COVINGTON) -1018233 FOLEY STATLOCK ADLT FOR SIL CATHETER; STATLOCK DEVICE
Model Number FOL0101
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the statlock would not close and popped open.
 
Event or Problem Description
It was reported that the statlock would not close and popped open.
 
Additional Manufacturer Narrative
The reported event was unconfirmed as the evaluated sample meets specifications.Visual evaluation received 1 used statlock stabilization device with no original packaging.Placed in house foley catheter to analyze how securely catheter is held within device and if device can rotate freely.Device securely held in house foley catheter in place and device rotated freely with no difficulty.Therefore, product meets specifications.The product was used for patient diagnostic or treatment.The product was not influenced by the reported event.The lot number was unknown; therefore, the device history record could not be reviewed.The labeling review was not required as the reported event was unconfirmed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.

Brand Name
FOLEY STATLOCK ADLT FOR SIL CATHETER
Common Device Name
STATLOCK DEVICE
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
juan velez
8195 industrial blvd
covington 30014
7707846100
MDR Report Key15496028
Report Number1018233-2022-07488
Device Sequence Number12029603
Product Code EYJ
UDI-Device Identifier00801741076091
UDI-Public(01)00801741076091
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberFOL0101
Device Catalogue NumberFOL0101
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/15/2022
Supplement Date Received by Manufacturer10/19/2022
Initial Report FDA Received Date09/28/2022
Supplement Report FDA Received Date10/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown